# SDR DALA2019111196526

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM +Y1292 BTW FR66 TO FR68 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM +Y1292 BTW FR66 TO FR68 AT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING #D53472089 ISSUE L, RELEASE DATE:02-OCT-13, MEASURE OF CORROSION IS: L=3.007", W=1.572", D=0.045".
